# SDR ASOA2018110625308

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 601R240251
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF:CO# 7312618 JOB#7731265A OP#9 L/H ELEVATOR FAILED BEARING BACKLASH SYSTEM NO.1 AT .230 AND SYSTEM NO.3 AT .232, MAX LIMIT IS .210. C/A REPAIRED L/H ELEVATOR IAW EXPRESSJET EC/TC RIL#0183 AND BOMBARDIER RIL# 0183 REV B, DATED 01/24/2014. REPLACED BUSHINGS AND BEARINGS.
